It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Dianna on October 25, 2000 at 17:06:34:

In Reply to: Vivid dreams on Dilantin? posted by Diane A. on October 16, 2000 at 10:55:07:

Diane,

Wow, I can't believe this happened to someone besides me. I just started taking Dilantin last November and that was one of the things I first noticed once all of the other side effects started to go away (the drowsiness, dry skin etc.) I would wake up in the morning and remember this AMAZINGLY detailed techni-color dreams!! I don't notice it so much anymore, or maybe I just got used to it, not sure.. but it is interesting to see someone else with that side effect. I'm also curious to see what a neurologist has to say about this.

Dianna S.


: Hubby and I are both on Dilantin, and we have been since about seven years old (he's 30 and I'm 28). Ever since we've been on Dilantin, almost EVERY NIGHT, we have very vivid, movie-like dreams that we can recall in detail every time we wake up. These are dreams that not even the most creative writer can come up with. These are not just silly dreams; these seem so REAL.

: My question is this: does anybody out there on Dilantin have such dreams as this? Also, if a neurologist is reading this, can Dilantin have the potential for causing such dreams?

: Thanks,
: Diane


Follow Ups

All times are GMT -7. The time now is 03:19 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!